# SDR USAA2011011090147

- Difficulty date: December 11, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361013300095
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 232DF BETWEEN FR20 TO FR24, S23R & BETWEEN -Y765 TO -Y254.  REPLACED FLOOR PANEL 232DF BETWEEN FR20 TO FR24, S23R & BETWEEN -Y765 TO -Y254 IAW A320 SRM 53-02-00.
